# SDR CALA2025090808588

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,182 hours, 26,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP FROM ROW 32 TO THE LAST ROW.   SWAPPED BATTERIES FROM M736 & M737, NO HELP. REPLACED FUSES ON BATTERY PACK M737 AND REPLACED POWER SUPPLY IAW FIM TASK 33-51 FAULT TREE 802. LIGHTS IN ROWS MENTIONED COME ON INITIALLY WHEN SWITCHED EITHER IN FLIGHTDECK OR FA PANEL BUT EXTINGUISH AFTER A FEW SECONDS.  REINSTALLED ORIGINAL POWER SUPPLY. REQUIRES FURTHER TROUBLESHOOTING.  CANNOT DUPLICATE FAULT, OP CHECKED GOOD. OK TO CONTINUE.
